# SDR AWKA20160219001

- Difficulty date: February 16, 2016
- Submitted: February 20, 2016
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 9,552 hours, 4,821 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 99144543
- Part serial: 00570
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 9,552 hours, 4,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMB OUT, THE FLIGHT CREW NOTICED A LOSS OF THE A SYS HYD QTY, THE CREW DECLARED AN EMER & THEY RETURNED BACK.  FLIGHT CREW EXECUTED THE APPROPRIATE CHECKLISTS & BURNED OFF ENOUGH FUEL TO MEET THE LANDING WEIGHT.  WHEN THEY LANDED THE A SYS HYD QTY WAS INDICATING 5 PERCENT, & THE EMER BRAKES WERE UTILIZED.  FOUND A FAILED A SYS HYD RESERVOIR, PN 9914454-3.  THE RESERVOIR WAS REPLACED WITH AN OVERHAULED UNIT, BLEED, LEAK & OPERATIONAL CHECKS PERFORMED, WITH NO DEFECTS NOTED.  A SATISFACTORY CONFIDENCE FLIGHT WAS ACCOMPLISHED & THE ACFT WAS RETURNED TO SERVICE.
